# SDR YENA2020081000413

- Difficulty date: July 29, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N590JB
- Make and model: Airbus A320-232
- Aircraft serial: 2231
- Aircraft time: 63,889 hours, 22,734 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 3988
- Condition: Failed
- Location: Emergency Lights
- Part time: 70,239 hours, 25,698 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 560,  LEFT OVERWING  EMERGENCY LIGHT INOPERATIVE.   R & R EPSU (11WL) IAW AMM 33-51-38.  R & R OVERWING AFT LIGHT ASSY IAW AMM 33-51-15.  R & R AISLE EXIT SIGN IAW AMM 33-51-17. OPS CHECKED OK.
